# SDR 2022F00442

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: General aviation
- Aircraft: N565EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600099
- Aircraft time: 11,172 hours, 9,754 cycles
- Engine: Pwc JT15D5D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT, THE PILOTS FOUND THE BRAKES DIFFICULT TO ACTUATE SO THEY RETURNED TO THE FBO. MAINTENANCE FOUND THE LH MLG SPEED TRANSDUCER  RETAINING SCREWS NOT FULLY ENGAGED INTO THE SPEED TRANSDUCER HOUSING. MAINTENANCE INSPECTED THE LH SPEED TRANSDUCER, ASSOCIATED WIRING AND SCREWS WITH NO DEFECTS FOUND. THEY REINSTALLED THE TRANSDUCER AND SCREWS, SAFTIED THE SCREWS AND REINSTALLED THE HUB CAP. MAINTENANCE TAXIED THE AIRCRAFT AND THE BRAKES OPS CHECKED GOOD. THEY CLEARED THE DISCREPANCY AND THE FLIGHT CREW LEFT WITH NO DIFFICULTIES.
